Dimension subgroups and schur multiplicator

Passi, I. B. S. ; Vermani, L. R. (1983) Dimension subgroups and schur multiplicator Journal of Pure and Applied Algebra, 30 (1). pp. 61-67. ISSN 0022-4049

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0022-4049(83)90039-7


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56769
Deposited On:25 Aug 2011 09:59
Last Modified:25 Aug 2011 09:59

Repository Staff Only: item control page